×

Found 4,434 Documents (Results 1–100)

On Barenblatt-Zeldovich intermediate asymptotics. (English. Russian original) Zbl 07820593

Dokl. Math. 108, No. 3, 454-458 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 1, 39-43 (2023).
MSC:  35R11 35B40 47D06
PDFBibTeX XMLCite
Full Text: DOI

Wick powers in stochastic PDEs: an introduction. (English) Zbl 07819342

Hilbert, Astrid (ed.) et al., Quantum and stochastic mathematical physics. Sergio Albeverio, adventures of a mathematician, Verona, Italy, March 25–29, 2019. Cham: Springer. Springer Proc. Math. Stat. 377, 1-15 (2023).
PDFBibTeX XMLCite
Full Text: DOI Link

Nonexistence of nontrivial weak solutions of some nonlinear inequalities with gradient nonlinearity. (English. Russian original) Zbl 07800789

J. Math. Sci., New York 277, No. 6, 829-840 (2023); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 1, 1-13 (2021).
MSC:  35J30 35B45 35A01
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field